My girlfriend takes 75mg capsule, exstened release HR. she takes once a day by mouth for depression. She never use to sweat at all before she stared taking this and now she is constantly dripping sweat and is always warm. She takes other depression medicine but it never made her sweat
When taking venlafaxine is it normal to be constantly warm and sweating a lot?
- 21 Jun 2016 by mystical nightmare
- 23 June 2016
- depression, hyperhidrosis, venlafaxine, mouth, capsule, girlfriend
Added 21 Jun 2016:
She sweats day and night. Even if she's cold and it's really cold she never stops sweating. She has been taking it for 2 years now and she didn't sweat to bad when she was taking 37.5mg they uped her dose to the 75mg about a year ago and now she's constantly dripping sweat and warm
This is a common side effect of Venlafaxine. Unless the lower dose was not working for her, she may consider talking to her doctor about staying with the lower dose. Not everyone has to be on the higher dose for it to be effective.
Best to you both :)
I suffer with the sweats with venlafaxine but the benefits out weigh that issue for me. I have found an increase in dose no different in feelings of heat etc however I did when it was first increased.
I do feel for her as it's not a very nice side effect.
I'm on 300mg a day and I have been for approx 3 years. (5 years in total on venlafaxine) I started to sweat constantly but I put it down to my age as I was in my early 40's and thought it might be an early menopause.
The worst sweating was through the night and I would wake up soaked through. I slept with a fan on even in the winter and there were times I'd even need to take my jacket off while outside for a little while to cool down and that was in the winter too!
(I'm from Scotland❄️) I think people thought I was insane but I was always too hot. We had loads of arguments about the heating in my house too as I was only one who didn't want it on but the rest of the family would say they were cold.
kfully it has calmed down quite a bit now and especially during the night. I now mostly seem to suffer with just my face sweating and although
I do still sometimes end up with my make up running down my face,
It's definitley improved and not as bad as it was before so hopefully it might settle as her system gets used to the higher dose.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Sep 2010 • 1 answer
Updated 20 Jun 2012 • 6 answers
Updated 5 Jul 2013 • 2 answers
Updated 17 Sep 2017 • 4 answers
Updated 10 Mar 2016 • 1 answer